Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Feeling strong vibration in left hand near fingers. No diabetes, blood or thyorid. Suggest what can be done?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2007
Answered : 338 Questions
i am 43 yr old working lady in delhi, india. i need your advise. i have been observing for two weeks that, in a day, i feel ten times to 15 times a strong vibration in my left hand near lady finger.

please guide me . i dont have diabetes, blood pressure, thyorid or any other concern problems.

i am worried. waiting your answer. XXXXXXX lata
Posted Sat, 6 Jul 2013 in General Health
Answered by Dr. Maruti Karale 1 hour later

Thanks for the query.

As you are not having any major health concern like diabetes,thyroid or hypertension,you need not to worry about these symptoms of vibration in left hand.

Such symptoms can be subjective for which you need not to take any treatment.
Sometimes hypocalcemia,hypomagnesimia or local nerve compression due to pressure at elbow can cause such symptoms.

You can take multivitamins and calcium supplement if symptoms persist.

Hope this helps you.

Thank you.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor